# SDR AALA980958

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CABIN FLOORBEAM LOWER FLANGE, WHERE CEILING PANEL OF CARGO COMP IS SECURED.  REMOVED CORROSION, ALODINED AND PAINTED, INSTALLED SUPPORT ANGLES AND STRAP PER SRM 53-10-8 ON LOWER FLOORBEAM AT STATION 1070, BL 0 TO LBL 48.  (M)
